# SDR DL76L010540

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 48,353 hours, 7,429 cycles
- Engine: Pwa PW4060
- System (JASC): 3600 · Pneumatic System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 8,359 hours, 3,808 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON T/O GOT RT HP BLEED AND FOLLOWED POM. RETURNED TO CVG.    REPLACED NBR 2 ENG HPSO VALVE PER MM 36-11-07-4-03 NO FURTHER FAULTS.
